# SDR 98ZZZX1478

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131BA
- Make and model: Beech 65-B80
- Aircraft serial: LD297
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Leak
- Location: Weep Holes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED OPERATION HAS BEEN HAVING PROBLEMS WITH TIRES LEAKING FROM WEEP HOLES AFTER HAVING BEEN RETREADED BY REPAIR STATION NR BX3R4131.  WE MARK THE TIRES AND RETURN THEM TO THE COMPANY.  THEY RETREAD THEM AND SEND THEM BACK AND THEY STILL LEAK.  THE WEEP HOLES ARE ON THE SIDES AND THE RETREADING DOES NOT GO DOWN THAT FAR.
